# SDR SWIA202157103

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP VANE LEADING EDGE CHAFED AT APPROXIMATELY WS85   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED RIGHTHAND INBOARD FLAP VANE LEADING EDGE VANE CAP AT APPROXIMATELY WS 85.00 IAW CRJ 700 SRM 51-42-13-001-001-A01.(SEE CONTINUATION FOR FURTHER DETAILS)
